About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 242043, 14 pages
http://dx.doi.org/10.1155/2012/242043
Research Article

A Multiplicative Noise Removal Approach Based on Partial Differential Equation Model

College of Mathematics and Computational Science, Shenzhen University, Shenzhen 518060, China

Received 26 February 2012; Accepted 23 March 2012

Academic Editor: Ming Li

Copyright © 2012 Bo Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Chen, Jin-Lin Cai, Wen-Sheng Chen, and Yan Li, “A Multiplicative Noise Removal Approach Based on Partial Differential Equation Model,” Mathematical Problems in Engineering, vol. 2012, Article ID 242043, 14 pages, 2012. doi:10.1155/2012/242043